Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Zeros and factorizations of holomorphic functions


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 72 (1966), 1064-1067
DOI: https://doi.org/10.1090/S0002-9904-1966-11647-6
MathSciNet review: 0197771
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Henry Helson, Lectures on invariant subspaces, Academic Press, New York-London, 1964. MR 0171178
  • 2. Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834
  • 3. A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11647-6